Ein Struktursatz für Pseudobewertungen.

Karl-Heinz Kiyek

Mathematische Zeitschrift (1970)

  • Volume: 118, page 139-156
  • ISSN: 0025-5874; 1432-1823

How to cite


Kiyek, Karl-Heinz. "Ein Struktursatz für Pseudobewertungen.." Mathematische Zeitschrift 118 (1970): 139-156. <http://eudml.org/doc/171447>.

author = {Kiyek, Karl-Heinz},
journal = {Mathematische Zeitschrift},
keywords = {commutative algebra},
pages = {139-156},
title = {Ein Struktursatz für Pseudobewertungen.},
url = {http://eudml.org/doc/171447},
volume = {118},
year = {1970},

AU - Kiyek, Karl-Heinz
TI - Ein Struktursatz für Pseudobewertungen.
JO - Mathematische Zeitschrift
PY - 1970
VL - 118
SP - 139
EP - 156
KW - commutative algebra
UR - http://eudml.org/doc/171447
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.